# SDR VNAA2017062899904

- Difficulty date: June 28, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 31,651 hours, 31,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R5341666
- Condition: Corroded
- Location: Bs 461-529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SIDE PRESSURE FLOOR SUPPORT IN MULTIPLE LOCATIONS BETWEEN BS 461 AND 529. REPAIRED PER REO 601R-53-41-666
